A two-family extremal problem in hamming space

Ahlswede R, El Gamal A, Pang KF (1984)
Discrete Mathematics 49(1): 1-5.

Download
OA
Journal Article | Published | English
Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, El Gamal A, Pang KF. A two-family extremal problem in hamming space. Discrete Mathematics. 1984;49(1):1-5.
Ahlswede, R., El Gamal, A., & Pang, K. F. (1984). A two-family extremal problem in hamming space. Discrete Mathematics, 49(1), 1-5.
Ahlswede, R., El Gamal, A., and Pang, K. F. (1984). A two-family extremal problem in hamming space. Discrete Mathematics 49, 1-5.
Ahlswede, R., El Gamal, A., & Pang, K.F., 1984. A two-family extremal problem in hamming space. Discrete Mathematics, 49(1), p 1-5.
R. Ahlswede, A. El Gamal, and K.F. Pang, “A two-family extremal problem in hamming space”, Discrete Mathematics, vol. 49, 1984, pp. 1-5.
Ahlswede, R., El Gamal, A., Pang, K.F.: A two-family extremal problem in hamming space. Discrete Mathematics. 49, 1-5 (1984).
Ahlswede, Rudolf, El Gamal, Abbas, and Pang, King F. “A two-family extremal problem in hamming space”. Discrete Mathematics 49.1 (1984): 1-5.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar